By Topic

Delay-dependent robust dissipative filtering of stochastic genetic regulatory networks with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yanjiang Li ; School of Mathematical Science, Heilongjiang University, Harbin 150080, People's Republic of China ; Guo-ping Liu

This study deals with the problem of delay-dependent dissipative filtering for genetic regulatory networks (GRNs) with norm-bounded parameter uncertainties and time-varying delays. It is assumed that the non-linear function describing the feedback regulation satisfies the sector-bounded condition. Improved delay-dependent stochastic stability and filter design method for stochastic GRNs are obtained by applying the delay fractioning technique, Jensen inequalities and introducing some proper slack matrix variables. The conservatism caused by either model transformation or bounding techniques is reduced. Sufficient conditions of the robust stability and filtering problems are proposed, respectively. The filter, which can guarantee the resulting error system to be asymptotically stable in the mean-square sense and satisfy a prescribed performance level for all delays no larger than a given upper bound, are constructed. A numerical example is provided to demonstrate effectiveness of the proposed results in this study.

Published in:

IET Control Theory & Applications  (Volume:7 ,  Issue: 11 )